# SDR IPXA2014081883998

- Difficulty date: August 4, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 75,859 hours, 15,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: WSP08261
- Condition: Cracked
- Location: Bs 675-715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4C, MAIN CABIN CARGO TRACK AT X=107 CRACKED BETWEEN BS 675 AND 715.  REPAIRED  IAW EA 011-5310-01-A5531, REV I/R AND EO 5310-55246-A.
